Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 3, Pages 145–157 (Mi uzku1146)  

Solution of a $\mathbb R$-Linear Conjugation Problem for a Parallel-Layered Medium in the Class of Piecewise Meromorphic Functions

A. Yu. Kazarin

Kazan (Volga Region) Federal University

Abstract: The problem of $\mathbb R$-linear conjugation for parallel-layered $(n+1)$-phase media is solved in the class of piecewise meromorphic functions with given principal parts. The solution is written as a left-sided Fourier integral with a known original. In addition, some sufficient conditions under which the Fourier integral can be represented as an absolutely convergent series are obtained.

Keywords: parallel-layered media, $\mathbb R$-linear conjugation problem, heterogeneous structures, Milne-Thomson theorem, piecewise meromorphic functions.

Full text: PDF file (494 kB)
References: PDF file   HTML file
UDC: 517.53+532.546
Received: 18.04.2012

Citation: A. Yu. Kazarin, “Solution of a $\mathbb R$-Linear Conjugation Problem for a Parallel-Layered Medium in the Class of Piecewise Meromorphic Functions”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 3, Kazan University, Kazan, 2012, 145–157

Citation in format AMSBIB
\Bibitem{Kaz12}
\by A.~Yu.~Kazarin
\paper Solution of a $\mathbb R$-Linear Conjugation Problem for a Parallel-Layered Medium in the Class of Piecewise Meromorphic Functions
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 3
\pages 145--157
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1146}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1146
  • http://mi.mathnet.ru/eng/uzku/v154/i3/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:142
    Full text:37
    References:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021